# SDR AWXA200300092

- Difficulty date: January 28, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-300
- Aircraft serial: 23747
- Aircraft time: 47,475 hours, 30,156 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: 69737595
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-14 CHECK A 1 INCH CRACK WAS FOUND ON LT WING INBOARD CANOE FITTING WS 191. MAINTENANCE CUTOUT CRACKED AREA OF LT WING INBOARD CANOE FITTING; FABRICATED A FILLER AND REPAIR DOUBLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02, PG. 3.
